Alert archive / Missouri / Dense Fog Advisories in 2021

Dense Fog Advisory 2, NWS Springfield, MO

January 3, 2021Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri

NWS Springfield, MO issued this dense fog advisory at Jan 3, 2021, 2:38 PM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Jan 3, 2021, 8:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2021, 2:38 PM CST (20:38 UTC)
In effect from
Jan 3, 2021, 8:00 PM CST
Expired
Jan 4, 2021, 9:00 AM CST
In force
13 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

200 
WWUS73 KSGF 032038
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
238 PM CST Sun Jan 3 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040845-
/O.NEW.KSGF.FG.Y.0002.210104T0200Z-210104T1500Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
238 PM CST Sun Jan 3 2021

...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
CST MONDAY...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of southeast Kansas and central, east 
  central, south central, southwest and west central Missouri.

* WHEN...From 8 PM this evening to 9 AM CST Monday. Fog is
  expected to be most dense after midnight.

* IMPACTS...Hazardous driving conditions due to low visibility and
  freezing fog.

* ADDITIONAL DETAILS...Freezing temperatures may create slippery
  conditions mainly on elevated surfaces such as bridges and 
  overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Titus
2 follow-up statements
715 
WWUS73 KSGF 041150
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
550 AM CST Mon Jan 4 2021

...Fog Advisory Posted...

.Dense fog will continue to impact a large portion of west
central, central, and south central Missouri this morning.
Visibilities will remain around one quarter of a mile through mid
morning. 

KSZ097-101-MOZ088-090-091-093>095-101>104-041300-
/O.CAN.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/
Crawford-Cherokee-Jasper-Greene-Webster-Newton-Lawrence-Christian-
McDonald-Barry-Stone-Taney-
Including the cities of Chicopee, Lone Oak, Pittsburg, 
Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, 
Stippville, Joplin, Carthage, Springfield, Marshfield, Northview,
Seymour, Rogersville, Neosho, Aurora, Mount Vernon, Marionville, 
Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, 
South West City, Pineville, Rocky Comfort, Monett, Madry, 
Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
550 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Springfield has cancelled the
Dense Fog Advisory. 

The risk for dense fog has ended for portions of southeast Kansas
and southwest Missouri. Therefore, the Dense Fog Advisory has been
cancelled.

$$

KSZ073-MOZ055>058-066>071-077>083-089-092-096>098-105-106-041500-
/O.CON.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/
Bourbon-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-
Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-
Dade-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Warsaw, 
Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, 
Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, 
Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs,
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, 
Darien, Gladden, Howes, Jadwin, Salem, Greenfield, Lockwood, 
Meinert, Dawson, Graff, Mountain Grove, Duncan, Mansfield, 
Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Wasola, 
Thayer, Alton, Couch, Greer, Thomasville, and Wilderness
550 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Visibilities around one quarter of a mile.

* WHERE...Portions of southeast Kansas and central, south central, 
  and west central Missouri. 

* WHEN...Until 9am this morning.  

* IMPACTS...Hazardous driving conditions due to low visibility 
  and freezing fog. 

* ADDITIONAL DETAILS...Freezing temperatures may create slippery 
  conditions mainly on elevated surfaces such as bridges and 
  overpasses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Cramer
808 
WWUS73 KSGF 041502
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
902 AM CST Mon Jan 4 2021

MOZ055>058-069>071-082-083-097-098-106-041700-
/O.EXP.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/
/O.NEW.KSGF.FG.Y.0003.210104T1502Z-210104T1700Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Howell-Shannon-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Thayer, 
Alton, Couch, Greer, Thomasville, and Wilderness
902 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of central, east central and south central 
  Missouri.

* WHEN...Until 11 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

KSZ073-MOZ066>068-077>081-089-092-096-105-041615-
/O.EXP.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/
Bourbon-Vernon-St. Clair-Hickory-Barton-Cedar-Polk-Dallas-Laclede-
Dade-Wright-Douglas-Ozark-
Including the cities of Fort Scott, Pawnee Station, Nevada, 
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Pittsburg, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, 
Lockwood, Meinert, Dawson, Graff, Mountain Grove, Duncan, 
Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
and Wasola
902 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Fog has improved across this area.

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this dense fog advisory went out at Jan 3, 11:29 AM CST, 3 hours 9 minutes earlier.

Area forecast discussion, Jan 3, 11:29 AM CST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1129 AM CST Sun Jan 3 2021

.SHORT TERM...(Today and tonight)
Issued at 205 AM CST Sun Jan 3 2021

Satellite Nighttime Microphysics (RGB) channel shows a large
swath of fog across the region this morning. Much of this dense
fog is in the form of freezing fog as temperatures continue to
hover around or below freezing. Freezing fog may cause poor
driving visibility and contribute to slick roadways, especially on
bridges and overpasses. Expect the fog to hang around through at
least mid morning.

For this afternoon, another weak shortwave slides through the
region, but lacks moisture availability for any precipitation
chances. Meanwhile, temperatures will slowly climb across the
region by the early afternoon. High temperatures will vary from
north to south this afternoon, with highs in lower 40s to the
north and lower 50s along the Missouri/Arkansas border. A bit of
sunshine may come out this afternoon across parts of southern
Missouri.

For tonight, models and forecast soundings depict the return of
fog and freezing fog to the region. This will result in similar
conditions for the Monday morning commute as seen this morning.

.LONG TERM...(Monday through Saturday)
Issued at 205 AM CST Sun Jan 3 2021

As we head into the early week a ridge of high pressure builds
over the central CONUS. This will result in a warming trend and above
normal temperatures into the middle of the week. High
temperatures on Monday will climb into the middle 40s to lower
50s. By Tuesday, highs will reach into the lower to middle 50s.
Additionally, plenty of sunshine and dry conditions are expected
through Tuesday. Clouds will be on the increase on Tuesday night
ahead of the next approaching system.

By Wednesday, a digging trough and an associated low pressure
system will bring precipitation chances to the region. Current
model guidance is coming into better agreement that temperatures
will support primarily rain. However, it's worth noting that
wintry precipitation cannot be ruled out on the backside of the
system as it exits Thursday.

Beyond the departure of the mid week system, temperatures are
forecasted to return to near normal with daily highs in the lower
40s and overnight lows in middle to upper 20s. Additionally, dry
and quiet weather are expected into early next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 951 AM CST Sun Jan 3 2021

Fog and stratus being most noted across Central Missouri into the
eastern Ozarks. This lingering fog/low stratus will quickly
improve early this afternoon leaving the region VFR into the early
evening. Cold surface temps will however lead to low stratus/fog
this evening...becoming IFR after midnight.

Burnoff Monday morning will however be quicker with the melting of
snow and increased mixing.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Runnels
Hazardous weather outlook, Jan 3, 6:07 AM CST, 8 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
607 AM CST Sun Jan 3 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041215-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
607 AM CST Sun Jan 3 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Significant fog risk.

DISCUSSION...

Areas of dense freezing fog will continue through early morning
before slowly dissipating. Dense freezing fog will result in poor
driving visibility and contribute to slick roadways, especially
bridges and overpasses.

Additional dense freezing fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog and freezing fog will be possible early Monday morning.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

In the hours before

Local storm report, Jan 3, 9:44 AM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 AM CST SUN JAN 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 W GALLOWAY            37.13N 93.27W
01/03/2021  M1.5 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-110 SPRINGFIELD 4.4
            SSE.

0800 AM     SNOW             2 NW STOVER             38.46N 93.02W
01/03/2021  M1.5 INCH        MORGAN             MO   COCORAHS

            COCORAHS STATION MO-MG-5 STOVER 2.3 NW.

0740 AM     SNOW             3 SSE STOVER            38.40N 92.97W
01/03/2021  M1.5 INCH        MORGAN             MO   COCORAHS

            COCORAHS STATION MO-MG-6 STOVER 3.2 SSE.

0700 AM     SNOW             1 WSW BUFFALO           37.64N 93.12W
01/03/2021  M1.2 INCH        DALLAS             MO   COCORAHS

            COCORAHS STATION MO-DL-21 BUFFALO 1.3 WSW.

0800 AM     SNOW             4 WSW BASSVILLE         37.33N 93.20W
01/03/2021  M1.0 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-58 FAIR GROVE 4.7
            SSW.

0700 AM     SNOW             1 NE GALLOWAY           37.15N 93.22W
01/03/2021  M1.0 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-52 SPRINGFIELD 4.9
            SE.

0700 AM     SNOW             1 ENE SPRINGFIELD       37.20N 93.27W
01/03/2021  M1.0 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-27 SPRINGFIELD 0.7
            ENE.

0700 AM     SNOW             3 SSE MANSFIELD         37.06N 92.57W
01/03/2021  M1.0 INCH        DOUGLAS            MO   COCORAHS

            COCORAHS STATION MO-DG-6 MANSFIELD 3.7 SSE.

0700 AM     SNOW             SHOAL CREEK ESTATE      37.02N 94.49W
01/03/2021  M1.0 INCH        NEWTON             MO   COCORAHS

            COCORAHS STATION MO-NW-4 SHOAL CREEK ESTATES
            0.2 SE.

0700 AM     SNOW             3 SW CARL JUNCTION      37.15N 94.60W
01/03/2021  M1.0 INCH        JASPER             MO   COCORAHS

            COCORAHS STATION MO-JS-10 CARL JUNCTION 3.4
            WSW.

0700 AM     SNOW             4 ESE FLEMINGTON        37.79N 93.43W
01/03/2021  M1.0 INCH        POLK               MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION FLMM7 4.1 S ELKTON.

0700 AM     SNOW             LOCKWOOD                37.39N 93.95W
01/03/2021  M1.0 INCH        DADE               MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION LKWM7 LOCKWOOD.

0630 AM     SNOW             1 N IRWIN               37.60N 94.28W
01/03/2021  M1.0 INCH        BARTON             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION LAMM7 7 N LAMAR.

0700 AM     SNOW             5 ESE DOGWOOD           37.01N 92.76W
01/03/2021  M0.9 INCH        DOUGLAS            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION AVVM7 AVA 6NW.

0820 AM     SNOW             3 NNE URBANA            37.88N 93.15W
01/03/2021  M0.8 INCH        DALLAS             MO   COCORAHS

            COCORAHS STATION MO-DL-10 URBANA 2.7 NNE.

0800 AM     SNOW             1 SE REPUBLIC           37.11N 93.47W
01/03/2021  M0.8 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-105 REPUBLIC 0.8 SE.

0700 AM     SNOW             3 S ROLLA               37.90N 91.78W
01/03/2021  M0.8 INCH        PHELPS             MO   COCORAHS

            COCORAHS STATION MO-PH-33 ROLLA 3.2 SSW.

0800 AM     SNOW             1 SSW GOLDEN CITY       37.39N 94.10W
01/03/2021  M0.6 INCH        BARTON             MO   COCORAHS

            COCORAHS STATION MO-BR-3 GOLDEN CITY 0.6
            SSW.

0700 AM     SNOW             2 N PINE CREST          37.13N 91.67W
01/03/2021  M0.6 INCH        TEXAS              MO   COCORAHS

            COCORAHS STATION MO-TX-44 SUMMERSVILLE 3.6
            S.

0700 AM     SNOW             3 NE ATLAS              37.12N 94.36W
01/03/2021  M0.6 INCH        JASPER             MO   COCORAHS

            COCORAHS STATION MO-JS-16 CARTHAGE 3.8 SW.

0826 AM     SNOW             1 E BOLIVAR             37.62N 93.39W
01/03/2021  M0.5 INCH        POLK               MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION BVRM7 1.0 E BOLIVAR.

0800 AM     SNOW             1 WNW CAVE SPRINGS      37.36N 93.48W
01/03/2021  M0.5 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-75 WALNUT GROVE 5.2
            SE.

0750 AM     SNOW             4 ENE RED OAK           37.25N 93.94W
01/03/2021  M0.5 INCH        LAWRENCE           MO   COCORAHS

            COCORAHS STATION MO-LW-4 MILLER 6.2 WNW.

0700 AM     SNOW             3 NW MORRISVILLE        37.52N 93.47W
01/03/2021  M0.5 INCH        POLK               MO   COCORAHS

            COCORAHS STATION MO-PL-21 ALDRICH 5.0 ESE.

0700 AM     SNOW             2 ESE DOOLITTLE         37.92N 91.84W
01/03/2021  M0.5 INCH        PHELPS             MO   COCORAHS

            COCORAHS STATION MO-PH-44 ROLLA 4.4 WSW.

0700 AM     SNOW             1 SE SAINT JAMES        37.99N 91.60W
01/03/2021  M0.5 INCH        PHELPS             MO   COCORAHS

            COCORAHS STATION MO-PH-20 ST. JAMES 1.2 SE.

0700 AM     SNOW             1 NW IBERIA             38.10N 92.31W
01/03/2021  M0.5 INCH        MILLER             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION IBEM7 IBERIA.

0630 AM     SNOW             4 NNW LAKE SPRING       37.84N 91.70W
01/03/2021  M0.5 INCH        PHELPS             MO   COCORAHS

            COCORAHS STATION MO-PH-17 ROLLA 8.2 SSE.

0800 AM     SNOW             4 ESE CARTHAGE          37.16N 94.23W
01/03/2021  M0.4 INCH        JASPER             MO   COCORAHS

            COCORAHS STATION MO-JS-30 CARTHAGE 4.5 E.

0700 AM     SNOW             3 E BATTLEFIELD         37.12N 93.31W
01/03/2021  M0.4 INCH        GREENE             MO   COCORAHS

            COCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E.

0700 AM     SNOW             5 SSE CASSVILLE         36.61N 93.84W
01/03/2021  M0.3 INCH        BARRY              MO   COCORAHS

            COCORAHS STATION MO-BY-25 CASSVILLE 4.8 SSE.

0700 AM     SNOW             3 WNW YUKON             37.29N 91.89W
01/03/2021  M0.2 INCH        TEXAS              MO   COCORAHS

            COCORAHS STATION MO-TX-7 HOUSTON 4.5 ESE.

0700 AM     SNOW             4 NE ELKTON             37.89N 93.38W
01/03/2021  M0.2 INCH        HICKORY            MO   COCORAHS

            COCORAHS STATION MO-HC-16 WHEATLAND 3.9 SSE.

0700 AM     SNOW             1 NW SALEM              37.66N 91.55W
01/03/2021  M0.1 INCH        DENT               MO   COCORAHS

            COCORAHS STATION MO-FSA-065 SALEM 1.8 NW.

0700 AM     SNOW             ROUND SPRING            37.28N 91.41W
01/03/2021  M0.1 INCH        SHANNON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION RNDM7 2 SW ROUND
            SPRING.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 7:16 PM CSTDense Fog AdvisorySGFBourbon, Cherokee, Crawford16 hr

Nearby

Dense Fog Advisories in Missouri, 2021Dense Fog Advisories in Kansas, 2021Every dense fog advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.